# SDR LR7A07034

- Difficulty date: April 30, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 43,659 hours, 25,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tube
- Part number: 34319321
- Condition: Bent
- Location: Fs 814
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK PER JOB CARD HC5313, FOUND RT AFT TUBE STRUT BENT AT FS 814, RBL62, WL165-255.  REPLACED TUBE STRUT IAW SMP 583 51-60 AND 51-70.
